Tikhonov regularization for weighted total least squares problems

Yimin Wei*, Naimin Zhang, Kwok Po NG, Wei Xu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this work, we study and analyze the regularized weighted total least squares (RWTLS) formulation. Our regularization of the weighted total least squares problem is based on the Tikhonov regularization. Numerical examples are presented to demonstrate the effectiveness of the RWTLS method.

Original languageEnglish
Pages (from-to)82-87
Number of pages6
JournalApplied Mathematics Letters
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 2007

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Lagrange multiplier
  • Matrix differentiation
  • Tikhonov regularization
  • Total least squares
  • Weighted regularized total least squares

Fingerprint

Dive into the research topics of 'Tikhonov regularization for weighted total least squares problems'. Together they form a unique fingerprint.

Cite this